# SDR SWAA2023121129071

- Difficulty date: December 7, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 55,231 hours, 30,394 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: NOTREPORTED
- Condition: Partial Deploy
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE BAG PARTIALLY RELEASED<[01] REMOVED & RE-INSTALLED FWD SVC DOOR SLIDE REF AMM 25-66-01& MT 725-61-06.;[02] REPLACED RIVET ON SLIDE CASE PER SRM 51-40-02 BY LANCE GWALTNEY E59819. REMOVED & RE-INSTALLED FWD SVC DOOR SLIDE REF AMM 25-66-01& MT 725-61-06. REF. TMNT 4118021223;[03] ADDED RIVET PART NUMBER BACR15BB5D6 USED FOR REPAIR.
